Shelah’s revised GCH theorem and a question by Alon on infinite graphs colorings

Research output: Contribution to journalArticlepeer-review

Abstract

For every graph G, the coloring number of G does not exceed the least strong limit cardinal above the graph’s list-chromatic number.

Original languageEnglish
Pages (from-to)585-592
Number of pages8
JournalIsrael Journal of Mathematics
Volume201
Issue number2
DOIs
StatePublished - 2 Oct 2014

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Shelah’s revised GCH theorem and a question by Alon on infinite graphs colorings'. Together they form a unique fingerprint.

Cite this